Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 9 found articles
 
 
  Numerical solution of two-dimensional elliptic PDEs with nonlocal boundary conditions
 
 
Title: Numerical solution of two-dimensional elliptic PDEs with nonlocal boundary conditions
Author: Siraj-ul-Islam,
Aziz, Imran
Ahmad, Masood
Appeared in: Computers & mathematics with applications
Paging: Volume 69 (2015) nr. 3 pages 26 p.
Year: 2015
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands